Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 194, NWS Pueblo, CO

August 1, 2007Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 1, 2007, 5:18 PM MDT for Kiowa County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2007, 5:18 PM MDT (23:18 UTC)
Expired
Aug 1, 2007, 6:15 PM MDT
In force
57 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
1511 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 012318
SVRPUB
COC061-020015-
/O.NEW.KPUB.SV.W.0194.070801T2318Z-070802T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT WED AUG 1 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 615 PM MDT...

* AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7 MILES NORTHWEST OF
  TOWNER...OR 23 MILES WEST OF TRIBUNE...AND WAS MOVING TOWARD THE
  SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE.
  HIGHWAY 96 BETWEEN SHERIDAN LAKE AND TOWNER.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3861 10205 3861 10223 3827 10252 3827 10210

$$
5 follow-up statements
000 
WWUS55 KPUB 012330
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT WED AUG 1 2007

COC061-020015-
/O.CON.KPUB.SV.W.0194.000000T0000Z-070802T0015Z/
KIOWA CO-
530 PM MDT WED AUG 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6 MILES
NORTHEAST OF SHERIDAN LAKE...OR 27 MILES WEST OF TRIBUNE...AND WAS
MOVING TOWARD THE SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE.
  BRANDON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3861 10211 3861 10240 3827 10252 3827 10210

$$
000 
WWUS55 KPUB 012339
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT WED AUG 1 2007

COC061-020015-
/O.CON.KPUB.SV.W.0194.000000T0000Z-070802T0015Z/
KIOWA CO-
538 PM MDT WED AUG 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7 MILES
EAST OF SHERIDAN LAKE...OR 22 MILES WEST OF TRIBUNE...AND WAS MOVING
TOWARD THE SOUTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE.
  HIGHWAY 96 BETWEEN TOWNER AND SHERIDAN LAKE.
  BRANDON.
  OPEN COUNTRY SOUTH OF HIGHWAY 96.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3861 10211 3861 10240 3827 10252 3827 10210

$$
000 
WWUS55 KPUB 012351
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT WED AUG 1 2007

COC061-020015-
/O.CON.KPUB.SV.W.0194.000000T0000Z-070802T0015Z/
KIOWA CO-
551 PM MDT WED AUG 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6 MILES
WEST OF TOWNER...OR 23 MILES WEST OF TRIBUNE...AND WAS MOVING TOWARD
THE SOUTHWEST AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL KIOWA
COUNTY SOUTH OF HIGHWAY 96.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.

LAT...LON 3861 10205 3861 10234 3827 10252 3827 10205

$$
000 
WWUS55 KPUB 020003
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT WED AUG 1 2007

COC061-020015-
/O.CON.KPUB.SV.W.0194.000000T0000Z-070802T0015Z/
KIOWA CO-
602 PM MDT WED AUG 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED AROUND 
4 MILES SOUTH OF TOWNER...OR 18 MILES WEST OF TRIBUNE...AND WAS 
MOVING TOWARD THE SOUTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  TOWNER.
  OPEN COUNTRY SOUTH OF HIGHWAY 96 IN EASTERN KIOWA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.

LAT...LON 3861 10205 3861 10233 3827 10245 3827 10205

$$
000 
WWUS55 KPUB 020015
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT WED AUG 1 2007

COC061-020025-
/O.EXP.KPUB.SV.W.0194.000000T0000Z-070802T0015Z/
KIOWA CO-
615 PM MDT WED AUG 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY EXPIRES
AT 615 PM MDT...

LAT...LON 3861 10205 3861 10233 3827 10245 3827 10205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:59 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 1, 2:59 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT WED AUG 1 2007

.SHORT TERM...
(TONIGHT AND THURSDAY)

WEAK INITIAL SURGE/FRONTAL BOUNDARY PUSHED ACROSS SOUTHEAST COLORADO
THIS MORNING WITH AN EASTERLY WIND AND DEW POINTS IN THE UPPER 50S
TO LOWER 60S BEHIND IT. WEAK SURFACE LOW OVER FAR SOUTHEAST COLORADO
WITH SMALL UPPER LEVEL IMPULSE COMING AROUND THE PERIMETER OF THE
UPPER HIGH. ISOLATED THUNDERSTORMS DEVELOPED ALONG BOUNDARY AND OVER
HIGH TERRAIN. STORMS WERE LOW TOPPED AND NOT REALLY TOO PERSISTENT.

TONIGHT...WITH UPPER RIDGE REMAINING OVER THE REGION AND MOIST PLUME
SET TO EXPAND ACROSS THE AREA...THUNDERSTORMS ARE EXPECTED TO
CONTINUE TO DEVELOP OVER THE FORECAST AREA...ESPECIALLY ALONG THE
THE BOUNDARY AND ALONG THE I-25 CORRIDOR. PRECIPITABLE WATER
VALUES AT 12Z WERE 125 PERCENT OR HIGHER AND MODELS INDICATING NOT
MUCH CHANGE SO PLENTY OF JUICE TO WORK WITH. BEST DYNAMICS APPEAR
TO BE OVER KANSAS BUT STILL POTENTIAL FOR SOME SLOWER MOVING
STORMS WITH LOCALLY HEAVY RAIN.

THURSDAY...MORE OF THE SAME WITH SHORT RANGE MODELS SUGGESTING
GREATER COVERAGE WITH FAIRLY DEEP EASTERLY COMPONENT AND A SURFACE
BOUNDARY STILL MOVING THROUGH THE CWFA. NAM12 DEPICTING A MUCH
WETTER SCENARIO THAN GFS BUT IT HAS OVER ESTIMATED PRECIP IN THE
PAST. STILL WITH FAIRLY DEEP MOIST LAYER AND AN EASTERLY COMPONENT
MAY AGAIN SEE LOCALLY HEAVY RAIN OVER PIKES PEAK REGION AND ALONG
EAST FACING SLOPES. -FORTUNE-

.LONG TERM...

(THURSDAY NIGHT THROUGH WEDNESDAY)

...WET WEATHER TO CONTINUE...

THU NIGHT...WILL START TO SEE THE LEADING IMPACTS OF THE DIGGING TROUGH
OVR THE PACNW. A WEAK SHORTWAVE WILL MOVE THROUGH NRN UT AND INTO WY
DURING THE OVERNIGHT HOURS. THIS WILL INCREASE SW FLOW ALOFT...AND
ADVECT A PLUME OF MOISTURE OUT OF UT AND INTO WRN CO AND WY. THIS
WILL BRING AN INCREASING CHANCE OF HEAVY RAINFALL TO PORTIONS OF OUR
CWA...PARTICULARLY THE CONTDVD AND LAKE/CHAFFEE COUNTIES...BUT
POSSIBLY COUNTIES TOT HE E AS WELL. MAIN CONCERN WILL BE LOCALLY
HEAVY RAINFALL OVER THE SAWATCH...WHICH HAS BEEN ALREADY BEEN HIT
PRETTY HARD WITH RECENT RAINFALL. WOULD NOT BE SURPRISED TO SEE
CONVECTION GO ALL NIGHT...AS MAIN SYNOPTIC FORCING AND MOISTURE WILL
ARRIVE LATE THU EVE. HAVE MAINTAINED LIKELY POPS TO THE N BEFORE
MIDNIGHT...AND LATER SHIFTS MAY NEED TO BUMP UP POPS FOR THE FRI
MORNING PERIOD.

FRI THROUGH THE WEEKEND...MID-LEVEL FLOW CONTINUES TO PICK UP ON FRI
AS THE SHORTWAVE MOVES THROUGH WY AND INTO THE DAKOTAS. BULK SHEAR
RISES TO 30-35 KTS OVER NE CO. COULD SEE JUST ENOUGH SHEAR FOR THE
POSSIBILITY OF A COUPLE OF STRONG STORMS...ESPECIALLY OVER THE NRN
COUNTIES. SAT AND SUN...SW FLOW CONTINUES OVR WRN CO...WHILE HIGH
PRESSURE STRENGTHENS OVR THE GULF OF MEXICO. THIS WILL BRING MORE
MONSOONAL MOISTURE AROUND THE W SIDE OF THE HIGH. MORE STORMS LOOK
LIKE A GOOD BET...PARTICULARLY OVR THE MTS AND HIGH VALLEYS. HAVE
MAINTAINED CHANCE POPS WEST AND SLIGHT-LOW CHANCE POPS TO THE
EAST.

MONDAY...MORE MOISTURE AS A FAIRLY STRONG SUMMER JET MOVES INTO THE
NRN PLAINS. CO WILL BE IN DIFFLUENT REGION AHEAD OF THE WEST COAST
TROUGH...AND IN THE ENTRANCE REGION OF THE 120 KT JET. FRONTAL
FORCING MAY BE A MAIN PLAYER OVR THE PLAINS...AS A SFCE LOW DEVELOPS
OVER SE CO OR THE PANHANDLES AND MOVES EASTWARD MON NIGHT.

TUESDAY AND BEYOND...COULD FINALLY SEE SOME DRYING AS MONSOONAL
MOISTURE IS CUT OFF AND THE WRN TROUGH BEGINS PUSHING THROUGH S
CENTRAL CANADA. STILL SOME BIG UNCERTAINTIES AS IT IS UNCLEAR HOW
MUCH IF ANY OF THE PACIFIC TROUGH WILL CUT OFF OVR THE W COAST.
CLIMATOLOGIC POPS AND TEMPS CONTINUE TO LOOK REASONABLE. ROSE

&&

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS OVER MOST AREAS THROUGH 06Z WITH
POTENTIAL FOR HEAVY RAIN AND SLOW MOVING STORMS. PATCHY MVFR CIGS
POSSIBLE OVERNIGHT ALONG I-25 CORRIDOR AND EASTERN PLAINS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21/44
Hazardous weather outlook, Aug 1, 6:54 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
654 AM MDT WED AUG 1 2007

COZ058>089-093>099-021300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
654 AM MDT WED AUG 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FRONTAL BOUNDARY IS PROJECTED TO STRETCH FROM SOUTHERN
CHAFFEE/FREMONT COUNTY INTO EL PASO COUNTY FROM THIS AFTERNOON INTO
TONIGHT WITH SCATTERED THUNDERSTORMS DEVELOPING IN THE VICINITY OF
THE FRONT FROM THIS AFTERNOON AND CONTINUING INTO TONIGHT. LOCALLY
HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL
GENERALLY UNDER 3/4 INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH
WILL BE POSSIBLE WITH THE STRONGER STORMS IN THE VICINITY OF THE
FRONT.

ELSEWHERE ACROSS THE REGION...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THE PRIMARY
METEOROLOGICAL THREATS FROM THE STRONGER STORMS WILL BE LOCALLY
HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL
GENERALLY UNDER 1/2 INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEAK FRONTAL BOUNDARY WILL MOVE INTO THE REGION ON
THURSDAY. THIS BOUNDARY WILL INCREASE THE PROBABILITY OF SHOWERS
AND THUNDERSTORMS OVER THE ENTIRE REGION. WITH ABUNDANT LOW LEVEL
MOISTURE IN PLACE...LOCALLY HEAVY RAINS WILL BE POSSIBLE. THE
GREATEST THREAT WILL BE OVER THE MOUNTAINS...AND ON THE PLAINS
GENERALLY NORTH OF HIGHWAY 50.

THROUGH THE REMAINDER OF THE PERIOD...SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. THE
PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING
ALONG WITH PERIODS OF HEAVY RAIN...ESPECIALLY IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER PORTIONS OF
CHAFFEE...FREMONT...TELLER AND EL PASO COUNTIES.

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.